# SDR 08FDEA01842

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: NSL601697
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBD CORE COWL UPPER RUB STRIP IS WORN (GOUGED). REMOVED THE DAMAGED RUB STRIP IAW SRM 51-35-01 VOL II.  FABRICATED PER DWG NSL 6061,  REV "BC".   PRIMED & PAINTED IAW SRM 51-21-01;  PG 21;  51-23-01;  VOL II. INSTALLED IAW 51-23-01;  VOL II.
